Keyword : strict avalanche criterion

On the Construction of Balanced Boolean Functions with Strict Avalanche Criterion and Optimal Algebraic Immunity
Deng TANG 
Publication Date: 2019/09/01
Vol. E102-A  No. 9 ; pp. 1321-1325
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Boolean functionbalancednessalgebraic immunitystrict avalanche criterionnonlinearity
 Summary | Full Text:PDF

Relationships among Nonlinearity Criteria of Boolean Functions
Shouichi HIROSE Katsuo IKEDA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1995/02/25
Vol. E78-A  No. 2 ; pp. 235-243
Type of Manuscript:  PAPER
Category: Information Security and Cryptography
Boolean functionsnonlinearity criteriapropagation criterionstrict avalanche criterionsymmetric cryptosystemscryptography
 Summary | Full Text:PDF